# SDR FDEA2020040640688

- Difficulty date: April 4, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC199113
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FLAP SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE OUTBOARD LUG   HOLE BORE  FOUND CORRSION. CORROSION AT LEFT HAND WING - FLAP SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE   OUTBOARD LUG HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  04. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  04 AND E.A.#: 1-5750-T0353451 PART 1 STEP 1A AND STEP 1, TITLE: WINGS- FLIGHT SURFACES-   EO 1-5750-7-5002- LH WING- OUTBD FLAP, OUTBD AFT HINGE (FLAP SIDE) - CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
